MathSciNet Relay Station
MathSciNet bibliographic data
MR450815 35Q99 (58F99)
Ablowitz, Mark J.; Kaup, David J.; Newell, Alan C.; Segur, Harvey The inverse scattering transform-Fourier analysis for nonlinear problems. Studies in Appl. Math. 53 (1974), no. 4, 249–315.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Tue, 22 Aug 2017 09:50:20 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=c217a1437c3d5005e4a55141a50336d0; path=/; expires=Tue, 10-Jun-2031 09:50:20 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=47 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 58b W[s7~Td |6n2mjHN BHm~\M?sMKϳoSzS;y5)@y!x*S]f Z$X6>]w>_ a * 0